# SDR RAAA99E4080

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 80181
- Condition: Sticking
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION SLIDE AT PAX ENTRY DOOR, STICKING IN FLOOR SLOT.  LUBRICATED EVAC SLIDE MOUNTS, OPERATION CHECKED NORMAL.
